Disjointness preservers of AW-algebras

Jung Hui Liu, Chun Yen Chou*, C J LIAO, Ngai Ching Wong

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

11 Citations (Scopus)


In this paper, we study bijective linear maps θ:A→B between AW-algebras preserving either zero products or range orthogonality. Such a map is automatically continuous, and provides an algebra or a ⁎-algebra isomorphism π(⋅)=θ(⋅)θ⁎⁎(1)−1 from A onto B. Our results extend previous works for the case of W-algebras, and also cover such maps between C-algebras satisfying an extra assumption on preserving abelian C-subalgebras.

Original languageEnglish
Pages (from-to)71-84
Number of pages14
JournalLinear Algebra and Its Applications
Publication statusPublished - 1 Sept 2018

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Automatic continuity
  • AW-algebras
  • C-algebras
  • Orthogonality preservers
  • Ring isomorphisms
  • Zero product preservers


Dive into the research topics of 'Disjointness preservers of AW-algebras'. Together they form a unique fingerprint.

Cite this